MathSciNet Relay Station
MathSciNet bibliographic data
MR1717593 (2000g:35007) 35A22
Chen, Cha'o Kuang; Ho, Shing Huei Solving partial differential equations by two-dimensional differential transform method. Appl. Math. Comput. 106 (1999), no. 2-3, 171–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement